# SDR HALA9800069

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DC
- Make and model: Doug DC-9-51
- Aircraft serial: 47784
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OGG - FLT 548 - NR 4 MAIN TIRE BLEW OUT ON LANDING, IN OGG RT MLG DOOR BENT ON TRAILING EDGE, RT FLAP T/E AREA DAMAGED, AFT OF MLG IN TWO PLACES.  AIRCRAFT WAS FERRIED TO HNL, DUE TO DAMAGE OF RT MLG OUTBOARD DOOR.  REMOVED AND REPLACED NR 3 AND NR 4 MLG TIRES AND RIGHT MLG FLY DOOR ASSY.  REPLACED DAMAGED AREA ON T/E OF FLAP.  GEAR SWING AND DOOR FIT CHECK, ALL OK.  (M)
